American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L20) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ciprian G. Gal and Joseph L. Shomberg. Hyperbolic relaxation of reaction-diffusion equations with dynamic boundary conditions. Quart. Appl. Math. 73 (2015) 93-129. MR 3322727.
Abstract, references, and article information
View Article: PDF

[2] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600. MR 3112830.
Abstract, references, and article information
View Article: PDF

[3] Luci Harue Fatori and Jaime E. Muñoz Rivera. Energy decay for hyperbolic thermoelastic systems of memory type. Quart. Appl. Math. 59 (2001) 441-458. MR MR1848527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Azmy S. Ackleh and Keng Deng. Existence and nonexistence of global solutions of the wave equation with a nonlinear boundary condition. Quart. Appl. Math. 59 (2001) 153-158. MR MR1811100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Song Jiang. Local energy decay for the damped plate equation in exterior domains. Quart. Appl. Math. 50 (1992) 257-272. MR MR1162275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] W. A. Day. Inequalities associated with standing wave solutions of a hyperbolic equation. Quart. Appl. Math. 49 (1991) 201-213. MR MR1106388.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] George Dassios and Kiriakie Kiriaki. The low-frequency theory of elastic wave scattering. Quart. Appl. Math. 42 (1984) 225-248. MR 745101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] R. W. Lardner. Asymptotic solutions of nonlinear wave equations using the methods of averaging and two-timing. Quart. Appl. Math. 35 (1977) 225-238. MR 442443.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia